# SDR TSAA0451004

- Difficulty date: November 18, 2003
- Submitted: July 12, 2004
- Operation: Air carrier
- Aircraft: N818AL
- Make and model: Boeing 737230
- Aircraft serial: 22117
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer Splice
- Part number: 6546541
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRIMMED OUT THE DAMAGED AREA, VERIFIED CRACK FREE USNG HFEC INSPECTION.  FABRICATED AND INSTALLED STRINGER SPLICE.  ALODINED AND TWO COATS BMS 10-11 TYPE 1 PRIMER TO REPAIR PARTS AND EXPOSED SURFACE.  REPAIR COMPLETED IAW SRM 51-10-1. AIRCRAFT RETURNED TO SERVICE.  (M)
